Ibuprofen Tablets

View: Grid | List Sort by: popularity | lowest price | highest price | product (a-z)
Page 12 of 2 | Next

ETHICS Ibuprofen Tablets 100 - Quantity Restriction (1) Applies

ETHICS Ibuprofen Tablets 100   Ibuprofen (same active ingredient as Nurofen®) Used to lower temperature, relieve pain and reduce…

Price: NZ$7.90
Related Products Nurofen Tablets | Pain Relief

ETHICS Ibuprofen Tablets 20 - Quantity Restriction (5) Applies

ETHICS Ibuprofen Tablets 20   Ibuprofen (same active ingredient as Nurofen®) Used to lower temperature, relieve pain and reduce…

Price: NZ$3.45

Advil Tablets 48 - Quantity Restriction (2) Applies

Advil - Relieves pain fast. Each Tablet contains ibuprofen for rapid absorption and fast pain relief. Advil provides temporary relief of pain and…

Price: NZ$8.95

Advil Tablets 24 - Quantity Restriction (4) Applies

Advil - Relieves pain fast. Each Tablet contains ibuprofen for rapid absorption and fast pain relief. Advil provides temporary relief of pain and…

Price: NZ$5.80

Maxigesic Double Action Pain Relief Tablets 50- Quantity Restriction (2) Applies

…Relief Tablets   MAXIGESIC provides double-action pain relief from a wide range of pain using a patented combination of Paracetamol and Ibuprofen.

Price: NZ$16.50

Maxigesic Double Action Pain Relief Tablets 100 - Quantity Restriction (1) Applies

…Relief Tablets   MAXIGESIC provides double-action pain relief from a wide range of pain using a patented combination of Paracetamol and Ibuprofen.

Price: NZ$27.75

Nuromol Tablets 24 - Quantity Restriction (4) Applies

Nuromol Tablets Nuromol is the only clinically proven pain relief tablet to contain ibuprofen 200mg and paracetamol 500mg. This unique combination is…

Price: NZ$14.99
Related Products Paracetamol Codeine

Advil Tablets 96 - Quantity Restriction (1) Applies

Advil - Relieves pain fast. Each Tablet contains ibuprofen for rapid absorption and fast pain relief. Advil provides temporary relief of pain and…

Price: NZ$11.95

Nurofen Cold & Flu PE Tablets 24 - Expiry 11/20

Nurofen Cold & Flu PE tablets combines the pain-relieving power of ibuprofen with the decongestant action of phenylephrine to help relieve…

Price: NZ$16.95
Related Products Phenylephrine | Nurofen Cold

Nuromol Tablets 48 - Quantity Restrictions (2) Applies

Nuromol Tablets   Nuromol is the only clinically proven pain relief tablet to contain ibuprofen 200mg and paracetamol 500mg. This unique combination…

Price: NZ$19.95

Nuromol Tablets 12 - Quantity Restriction (8) Applies

Nuromol Tablets Nuromol is the only clinically proven pain relief tablet to contain ibuprofen 200mg and paracetamol 500mg. This unique combination is…

Price: NZ$9.95
Related Products Paracetamol | Paracetamol Codeine

Nuromol Tablets 72 - Quantity Restriction (1) Applies

Nuromol Tablets   Nuromol is the only clinically proven pain relief tablet to contain ibuprofen 200mg and paracetamol 500mg. This unique combination…

Price: NZ$30.99
Page 12 of 2 | Next